# SDR AALA20021814

- Difficulty date: December 6, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EPL WIRE BROKE AT CONNECTORS ON HARNESS COMING FROM SIDE WALL AT SEAT 29HJ.  FOUND DURING MAINTENANCE.  REPAIRED CONNECTORS AT SEAT 29HJ FOR EP.  OPS CHECK NORMAL.  (M)
